Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 94, Number 3, 1 April 1995

Quasisolutions as Group‐Invariant Solutions for Partial Differential Equations
pp. 211-223(13)
Authors: Pucci, Edvige; Giuseppe, Giuseppe

Favourites:
ADD
Favourites:
ADD

Cyclic Tableaux and Symmetric Functions
pp. 327-339(13)
Authors: Chen, William Y. C.; Lih, Ko‐Wei; Yeh, Yeong‐Nan

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more